Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small painless bumps on upper side of throat, yellowish substance on squeezing, persisting symptom post treatment. Cause?

Hi I have a very small painless bump in my upper left side of my throat . I have had it for about a month and when I squeeze around it a yellowish substance comes out, it also happens when I push on the opposite side of my mouth. When I noticed the bump the left limph mode was EXTREMELY sore so I went to the doctor and they said they couldnt see anything and gave me antibiotics . I feel alot better but I still have the bump and puss..What could this be?
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
HI ,
IT COULD BE A BACTERIAL INFECTION , I WOULD ADVICE YOU TO MEET A ENT SPECIALIST ( OTOLARINGOLOGIST) AND LATER GET A PUS CULTURE AND ROUTINE BLOOD TEST, WITH RANDOM BLOOD SUGAR .
DONT WORRY YOU WILL BE ALRIGHT
TAKE CARE BYE...
Answered: Fri, 5 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor